NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"gud day sir i am Raymond from jos my problem is that since i am suffering from eczema, i went to chemist the gave me funbact a cream, but the cream is just bleaching my face, after i use it two times no any sign of getting better, i went and buy reacotem cream, but after the cream finish i realise that my face is changing to dark while i am fair in complexion pls can you prescribe any tablet or cream for me. "

    User Avatar
    A 19 years year old male asked:
    6 months ago
    gud day sir i am Raymond from jos my problem is that since i am suffering from eczema, i went to chemist the gave me funbact a cream, but the cream is just bleaching my face, after i use it two times no any sign of getting better, i went and buy reacotem cream, but after the cream finish i realise that my face is changing to dark while i am fair in complexion pls can you prescribe any tablet or cream for me.
    Dr. Michael A answered:
    6 months ago
    hello, sorry about the this. Probably you have stopped all.those creams for now Eczema(lay man language) is called.pityriaisis versicolor is a fungal.infetion. you can use 1% clotrimazole ointment. Take care.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app